# SDR QXEA9902275

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CORROSION ON SKIN AND FRAME FORWARD OF 531.500 AT STRINGER 31S.  REPAIRED IAW HORIZON AIR EA 9-53-489 AND DHC-8 SRM 51-40-11.
